Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Beurling-type theorems in weighted $l^2$ and Bergman spaces


Author: Serguei Shimorin
Journal: Proc. Amer. Math. Soc. 131 (2003), 1777-1787
MSC (2000): Primary 47B37; Secondary 47A15, 47A63, 30H05
DOI: https://doi.org/10.1090/S0002-9939-02-06721-7
Published electronically: October 15, 2002
MathSciNet review: 1955265
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that analytic operators satisfying certain series of operator inequalities possess the wandering subspace property. As a corollary, we obtain Beurling-type theorems for invariant subspaces in certain weighted $l^2$and Bergman spaces.


References [Enhancements On Off] (What's this?)

  • 1. A. Aleman, S. Richter, C. Sundberg, Beurling's theorem for the Bergman space, Acta Math. 177 (1996), 275-310. MR 98a:46034
  • 2. N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337-404. MR 14:479c
  • 3. H. Hedenmalm, A factoring theorem for a weighted Bergman space, Algebra i Analiz 4 (1992), no. 1, 167-176. Translation in St. Petersburg Math. J. 4 (1993), no. 1, 163-174. MR 94d:30064
  • 4. H. Hedenmalm, B. Korenblum, K. Zhu, Theory of Bergman spaces. Graduate Texts in Mathematics 199 Springer-Verlag, New York, 2000. MR 2001c:46043
  • 5. H. Hedenmalm, K. Zhu, On the failure of optimal factorization for certain weighted Bergman spaces, Complex Variables Theory Appl. 19 (1992), no. 3, 165-176. MR 95f:30064
  • 6. S. Richter, Invariant subspaces of the Dirichlet shift, J. Reine Angew. Math. 386 (1988), 205-220. MR 89e:47048
  • 7. S. Shimorin, Approximate spectral synthesis in the Bergman space. Duke Math. J. 101 (2000), no. 1, 1-39. MR 2001d:47015
  • 8. S. Shimorin, Wold-type decompositions and wandering subspaces for operators close to isometries, J. Reine Angew. Math. 531 (2001), 147-189. MR 2002c:47018

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B37, 47A15, 47A63, 30H05

Retrieve articles in all journals with MSC (2000): 47B37, 47A15, 47A63, 30H05


Additional Information

Serguei Shimorin
Affiliation: Department of Mathematics, Royal Institute of Technology, 10044 Stockholm, Sweden
Email: shimorin@math.kth.se

DOI: https://doi.org/10.1090/S0002-9939-02-06721-7
Keywords: Analytic operators, wandering subspaces, Bergman spaces
Received by editor(s): December 14, 2001
Received by editor(s) in revised form: January 14, 2002
Published electronically: October 15, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society